Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 71, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Apr 2, 2017, 5:57 PM CDT for Matagorda County, Wharton County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2017, 5:57 PM CDT (22:57 UTC)
- Expired
- Apr 2, 2017, 6:32 PM CDT
- In force
- 35 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Matagorda County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 107 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.0 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3410 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 328 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 20.1
The text
As transmitted.
354
WUUS54 KHGX 022257
SVRHGX
TXC321-481-022345-
/O.NEW.KHGX.SV.W.0071.170402T2257Z-170402T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Houston/Galveston TX
557 PM CDT SUN APR 2 2017
The National Weather Service in League City has issued a
* Severe Thunderstorm Warning for...
Southeastern Wharton County in southeastern Texas...
Northwestern Matagorda County in southeastern Texas...
* Until 645 PM CDT.
* At 557 PM CDT, a severe thunderstorm was located 10 miles north of
Blessing, or 11 miles south of El Campo, moving northeast at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Boling-Iago and Danevang.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2895 9627 2910 9637 2933 9595 2924 9588
2909 9585
TIME...MOT...LOC 2257Z 243DEG 29KT 2903 9625
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
234
WWUS54 KHGX 022303
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
603 PM CDT SUN APR 2 2017
TXC321-481-022345-
/O.CON.KHGX.SV.W.0071.000000T0000Z-170402T2345Z/
Wharton TX-Matagorda TX-
603 PM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN WHARTON AND NORTHWESTERN MATAGORDA COUNTIES...
At 603 PM CDT, a severe thunderstorm was located 10 miles southeast
of El Campo, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Law enforcement reported windshields smashed by large hail
in Jackson county by this storm.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Boling-Iago and Danevang.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
League City.
&&
LAT...LON 2895 9627 2910 9637 2933 9595 2924 9588
2909 9585
TIME...MOT...LOC 2303Z 242DEG 29KT 2906 9621
HAIL...1.00IN
WIND...60MPH
$$476
WWUS54 KHGX 022322
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
622 PM CDT SUN APR 2 2017
TXC321-481-022345-
/O.CON.KHGX.SV.W.0071.000000T0000Z-170402T2345Z/
Wharton TX-Matagorda TX-
622 PM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN WHARTON AND NORTH CENTRAL MATAGORDA COUNTIES...
At 622 PM CDT, a severe thunderstorm was located 11 miles southwest
of Boling-Iago, or 11 miles northwest of Bay City, moving northeast
at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. This storm has a history of producing
large hail.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Boling-Iago.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
League City.
&&
LAT...LON 2904 9612 2919 9615 2931 9594 2924 9588
2909 9585
TIME...MOT...LOC 2322Z 242DEG 29KT 2913 9606
HAIL...1.00IN
WIND...60MPH
$$280
WWUS54 KHGX 022332
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
632 PM CDT SUN APR 2 2017
TXC321-481-022341-
/O.CAN.KHGX.SV.W.0071.000000T0000Z-170402T2345Z/
Wharton TX-Matagorda TX-
632 PM CDT SUN APR 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHARTON AND NORTH
CENTRAL MATAGORDA COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.
LAT...LON 2904 9612 2919 9615 2931 9594 2924 9588
2909 9585
TIME...MOT...LOC 2329Z 243DEG 29KT 2916 9598
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 4:04 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 2, 4:04 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
404 PM CDT Sun Apr 2 2017
.DISCUSSION...
Today's event is coming to a close...with the only action left on
the radar that of thunderstorms racing up ahead of an early outflow
boundary that propagated from a ragged line of storms just northwest
of the city. Although not a complete bust as there have been
reports of trees downed and flooded roadways across the northern
CWA (4 to 5 inches of storm total precipitation from central
Grimes County northeast into Houston County)...the bulk of the
population (i.e., Houston metro) did not experience any severe
thunderstorm activity. With such a ripe downstream environment
conducive for the formation of tornadic cells that are now
impacting SHV and LCH's area...the greater Houston area did dodge
a bullet. The main 'why's' to this may be pinned on poor upper
air/jet dynamics...the upper low's slow movement into the Big Bend
region this afternoon really placed the best diffulence west of
us. The gust front generated by the QLCS over the western CWA
early this afternoon blew through the city and virtually outraced
the upstream cells...shutting the door on future development as
rich and warm inflow was cut off by lower level cool moist downdraft
air. Activity flaring up over Jackson County may need to be monitored
but all high rez solutions as not doing anything with its future
evolution.
The Pacific front is entering central Texas this hour and should
be veering winds west through the late evening into the early
Monday morning hours. Spectral models (for as much as they can be
trusted) maintain far eastern forecast area early evening QPF just
ahead of the front. Prefer to go with the guidance that suggests
all that will occur with the fropa will be clearing skies and
lowering temperatures/dew points. Today was pretty much it
concerning precipitation so hopefully you picked some up rain today
without the added storm wind feature. Dry slotting behind the
exiting upper low into the Midwestern CONUS tomorrow morning will
clear skies and allow temperatures to fall into the upper 50s to
near 60 F. A mostly sunny Monday as afternoon temperatures warm
into the middle 80s under a southwest breeze...relatively lower
dew points in the 50s will keep RHs comfortable. Tuesday will be a
partially cloudy day as the region falls between the Bermuda high
and lowering Rocky lee pressures. A brisk south breeze Tuesday
with near 60 F minimum temperatures...warming into the middle to
possible upper 80s by the early afternoon. There may some maximum
temperature records that will be threatened Tuesday afternoon as
many Tmax records are in the middle to upper 80s. An upper trough
moving out of the Rockies will push a surface cold front through
eastern TX overnight Wednesday morning. Primarily a dry fropa with
slight chances for pre-dawn Wednesday showers ahead or along the
boundary across our southern tier counties. Uneventful weather
through late week under mostly clear skies...post-frontal air mass
will regulate warmth to the middle to upper 70 maxTs / upper 40
to lower 50 minTs. 31
&&
.MARINE...
An area of low pressure over OK will move NE tonight and drag a weak
cold front across the coastal waters with an offshore flow
developing. Will drop the SCA for tonight and replace with a Caution
Statement as wind speeds drop slightly and seas remain slightly
elevated. Tide levels remain slightly elevated but are expected to
fall as tides approach low tide and the onset of offshore winds.
Winds will back to the south by Monday evening as pressures drop
over West Texas. This low will also push NE on Tuesday night and
this feature will drag another cold front across SE TX. A much
stronger offshore flow is expected to develop by early Wednesday
morning and persist through Wednesday night. A Small Craft Advisory
will likely be required on Wednesday. High pressure will settle over
Central Texas by early Thursday morning and winds will decrease and
become NE. Onshore winds will develop on Friday as the surface high
drifts to the east. A moderate to occasionally onshore flow will
then prevail through next weekend. 43
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 57 82 59 87 55 / 20 0 0 0 10
Houston (IAH) 61 84 62 87 60 / 30 0 0 0 20
Galveston (GLS) 66 77 70 82 66 / 30 0 0 0 20
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION through Monday morning for
the following zones: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM...Galveston Bay...Matagorda
Bay...Waters from Freeport to the Matagorda Ship Channel
from 20 to 60 NM...Waters from High Island to Freeport from
20 to 60 NM.
&&
Discussion...31/43Hazardous weather outlook, Apr 2, 4:26 AM CDT, 13 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Houston/Galveston TX 426 AM CDT Sun Apr 2 2017 TXZ163-164-176>179-195>200-210>214-226-227-235>238-030930- Austin-Brazoria-Brazos-Burleson-Chambers-Colorado-Fort Bend- Galveston-Grimes-Harris-Houston-Jackson-Liberty-Madison-Matagorda- Montgomery-Polk-San Jacinto-Trinity-Walker-Waller-Washington- Wharton- 426 AM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight There is a moderate risk of severe weather mainly east and northeast of a College Station to Cleveland line. To the south and west of that line there is an enhanced risk for severe weather. All modes of severe weather will be possible - tornadoes, large hail and damaging winds. There is also the potential for heavy rainfall and flash flooding. A flash flood watch is in effect today for areas north of a Brenham to Livingston line. .DAYS TWO THROUGH SEVEN...Monday through Saturday Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required today. GMZ330-335-350-355-370-375-030930- Coastal waters from Freeport to the Matagorda Ship Channel out 20 NM-Coastal waters from High Island to Freeport out 20 NM- Galveston Bay-Matagorda Bay- Waters from Freeport to the Matagorda Ship Channel from 20 to 60 NM-Waters from High Island to Freeport from 20 to 60 NM- 426 AM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Beach hazards will continue to day with elevated tide levels about 1.5 feet above normal. Coastal flooding is not expected but there could be some minor impacts along Bolivar Peninsula. Rip currents will also be possible along Gulf facing beaches. Small craft advisories continue today for the coastal waters and bays. .DAYS TWO THROUGH SEVEN...Monday through Saturday Small craft advisories may be needed Wednesday into Thursday as a strong cold front pushes off the coast. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected.
In the hours before
Local storm report, Apr 2, 1:54 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
154 PM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TSTM WND DMG 2 NW HUNTSVILLE 30.73N 95.57W
04/02/2017 WALKER TX EMERGENCY MNGR
TREES DOWN AT FM 1696 AND HIGHWAY 75 IN CRABBS PRAIRIE
&&
EVENT NUMBER HGX1700145
BLOODLocal storm report, Apr 2, 3:18 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
318 PM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG KENNARD 31.36N 95.18W
04/02/2017 HOUSTON TX EMERGENCY MNGR
NUMEROUS TREES DOWNED WITH A DAMAGED BARN
&&
EVENT NUMBER HGX1700146
BLOODSpecial weather statement, Apr 2, 3:25 PM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
325 PM CDT SUN APR 2 2017
TXZ200-214-022100-
Chambers TX-Liberty TX-
325 PM CDT SUN APR 2 2017
...STRONG THUNDERSTORMS ACROSS NORTH CENTRAL CHAMBERS AND
SOUTHEASTERN LIBERTY COUNTIES THROUGH 400 PM CDT...
At 324 PM CDT, Doppler radar was tracking a strong thunderstorm near
Devers, or 11 miles southeast of Liberty, moving northeast at 45 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Eastern Liberty, northern Mont Belvieu, Old River-Winfree, Ames,
Daisetta, Hardin, Devers and Wallisville.
LAT...LON 2984 9466 2989 9490 3026 9466 3025 9464
3011 9460 3011 9444 2997 9444
TIME...MOT...LOC 2024Z 226DEG 40KT 2998 9463Special weather statement, Apr 2, 4:02 PM CDT, 1 hour 55 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 402 PM CDT SUN APR 2 2017 TXZ210-226-235-022145- Wharton TX-Colorado TX-Jackson TX- 402 PM CDT SUN APR 2 2017 ...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN COLORADO...SOUTHWESTERN WHARTON AND NORTHEASTERN JACKSON COUNTIES THROUGH 445 PM CDT... At 402 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles north of Ganado, or 12 miles west of El Campo, moving northeast at 30 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... El Campo, Pierce and Louise. LAT...LON 2903 9647 2916 9661 2947 9632 2928 9610 TIME...MOT...LOC 2102Z 226DEG 28KT 2915 9648
Special weather statement, Apr 2, 4:51 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
451 PM CDT SUN APR 2 2017
TXZ226-235-236-022230-
Wharton TX-Jackson TX-Matagorda TX-
451 PM CDT SUN APR 2 2017
...STRONG THUNDERSTORMS ACROSS SOUTH CENTRAL WHARTON...JACKSON AND
WESTERN MATAGORDA COUNTIES THROUGH 530 PM CDT...
At 450 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Wood Hi to near Tivoli.
Movement was northeast at 25 mph.
Small hail and winds in excess of 30 mph will be possible with these
storms.
Locations impacted include...
Edna, Ganado, La Ward, Olivia, Lolita, Port Alto, Vanderbilt, Lake
Texana and the Dam, Louise and Danevang.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 2904 9677 2916 9616 2863 9640 2864 9642
2872 9641 2870 9654 2870 9657 2864 9656
2864 9652 2870 9653 2862 9651 2864 9646
2868 9647 2860 9642 2859 9643 2863 9662
2876 9667 2882 9672 2885 9670 2896 9681
TIME...MOT...LOC 2150Z 238DEG 23KT 2881 9673 2853 9690Special weather statement, Apr 2, 5:20 PM CDT, 37 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 520 PM CDT SUN APR 2 2017 TXZ226-235-236-022300- Wharton TX-Jackson TX-Matagorda TX- 520 PM CDT SUN APR 2 2017 ...STRONG THUNDERSTORMS ACROSS SOUTH CENTRAL WHARTON...SOUTHEASTERN JACKSON AND NORTHWESTERN MATAGORDA COUNTIES THROUGH 600 PM CDT... At 520 PM CDT, Doppler radar was tracking a strengthening strong thunderstorm near Lolita, or 8 miles southeast of Edna, moving east at 35 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Southwestern Bay City, Edna, Ganado, La Ward, Lolita, Markham, Blessing, Lake Texana Dam, Midfield and Danevang. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. If on or near Texana, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && LAT...LON 2878 9657 2899 9663 2919 9609 2894 9597 TIME...MOT...LOC 2220Z 248DEG 30KT 2889 9653
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 6:16 AM CDT | Tornado Warning | HGX | Harris, Montgomery, Waller | 29 min |
| Apr 2, 6:56 AM CDT | Tornado Warning | HGX | Grimes, Montgomery, Waller | 34 min |
| Apr 2, 7:10 AM CDT | Severe Thunderstorm Warning | HGX | Madison | 35 min |
| Apr 2, 7:12 AM CDT | Areal Flood Advisory | HGX | Grimes, Harris, Montgomery, Waller | 3 hr |
| Apr 2, 7:18 AM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity, Walker | 27 min |
| Apr 2, 7:26 AM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity | 34 min |
| Apr 2, 7:30 AM CDT | Severe Thunderstorm Warning | HGX | Montgomery, Walker | 30 min |
| Apr 2, 7:34 AM CDT | Tornado Warning | HGX | Montgomery, Walker | 26 min |
| Apr 2, 7:44 AM CDT | Severe Thunderstorm Warning | HGX | Houston, Polk, San Jacinto, Trinity | 31 min |
| Apr 2, 7:55 AM CDT | Tornado Warning | HGX | Montgomery, San Jacinto, Walker | 35 min |
| Apr 2, 8:17 AM CDT | Special Weather Statement | HGX | Madison | 43 min |
| Apr 2, 8:26 AM CDT | Tornado Warning | HGX | San Jacinto, Walker | 34 min |
| Apr 2, 8:29 AM CDT | Areal Flood Advisory | HGX | Montgomery, Walker | 2 hr |
| Apr 2, 8:33 AM CDT | Special Weather Statement | HGX | Houston | 42 min |
| Apr 2, 8:44 AM CDT | Tornado Warning | HGX | Polk, Trinity | 31 min |
| Apr 2, 9:02 AM CDT | Special Weather Statement | HGX | Trinity | 43 min |
| Apr 2, 9:04 AM CDT | Severe Thunderstorm Warning | HGX | Grimes, Montgomery | 26 min |
| Apr 2, 9:08 AM CDT | Tornado Warning | HGX | Grimes, Montgomery, Walker | 37 min |
| Apr 2, 9:09 AM CDT | Special Weather Statement | HGX | Madison | 36 min |
| Apr 2, 9:12 AM CDT | Severe Thunderstorm Warning | HGX | Polk, Trinity | 33 min |
| Apr 2, 9:33 AM CDT | Severe Thunderstorm Warning | HGX | Grimes, Montgomery, Walker | 27 min |
| Apr 2, 10:31 AM CDT | Special Weather Statement | HGX | Houston | 44 min |
| Apr 2, 11:11 AM CDT | Tornado Warning | HGX | Houston | 34 min |
| Apr 2, 11:20 AM CDT | Special Weather Statement | HGX | Burleson | 40 min |
| Apr 2, 11:24 AM CDT | Special Weather Statement | HGX | Houston | 51 min |
| Apr 2, 12:01 PM CDT | Special Weather Statement | HGX | Grimes | 44 min |
| Apr 2, 12:07 PM CDT | Flash Flood Warning | HGX | Grimes, Houston, Madison, Walker | 3 hr |
| Apr 2, 12:24 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Montgomery, Waller, Washington | 51 min |
| Apr 2, 12:28 PM CDT | Special Weather Statement | HGX | Houston | 47 min |
| Apr 2, 12:28 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery, Polk, San Jacinto | 32 min |
| Apr 2, 12:38 PM CDT | Special Weather Statement | HGX | Trinity, Walker | 52 min |
| Apr 2, 12:43 PM CDT | Special Weather Statement | HGX | Montgomery | 47 min |
| Apr 2, 12:54 PM CDT | Severe Thunderstorm Warning | HGX | Montgomery, San Jacinto, Walker | 36 min |
| Apr 2, 12:57 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity | 48 min |
| Apr 2, 1:01 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Montgomery, Waller | 29 min |
| Apr 2, 1:08 PM CDT | Severe Thunderstorm Warning | HGX | Polk, Trinity | 52 min |
| Apr 2, 1:24 PM CDT | Special Weather Statement | HGX | Montgomery | 36 min |
| Apr 2, 1:25 PM CDT | Severe Thunderstorm Warning | HGX | Polk | 35 min |
| Apr 2, 1:30 PM CDT | Tornado Warning | HGX | Polk | 30 min |
| Apr 2, 1:36 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 24 min |
| Apr 2, 3:25 PM CDT | Special Weather Statement | HGX | Liberty | 35 min |
| Apr 2, 4:02 PM CDT | Special Weather Statement | HGX | Wharton | 43 min |
| Apr 2, 4:51 PM CDT | Special Weather Statement | HGX | Jackson | 39 min |
| Apr 2, 5:20 PM CDT | Special Weather Statement | HGX | Jackson | 40 min |
| Apr 2, 5:37 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda, Wharton | 23 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.